MathSciNet Relay Station
MathSciNet bibliographic data
MR1115074 32E20 (32D15)
Forstnerič, F.; Stout, E. L. A new class of polynomially convex sets. Ark. Mat. 29 (1991), no. 1, 51–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement